# SDR COMA0570057

- Difficulty date: May 27, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 6,530 hours, 5,031 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 521011
- Condition: Corroded
- Location: Nlg
- Part time: 6,530 hours, 5,031 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG OUTER CYLINDER P/N 52101-1 S/N BA0049 IS CORRODED.  CORROSION REPAIRED I/A/W BOMBARDIER REO 670-32-21-054 AND GOODRICH SCR 0008-04 REV C.
